Database.use.hdl: https://cris.mruni.eu/cris/handle/007/20838
Now showing 1 - 7 of 7
  • research article
    Lithuanian mathematical journal. New York : Springer, 2014, vol. 54, no. 2., p. 192-202
    We propose necessary and sufficient conditions for a complex-valued function f on Rn to be a characteristic function of a probability measure. Certain analytic extensions of f to tubular domains in Cn are studied. In order to extend the class of functions under study, we also consider the case where f is a generalized function (distribution). The main result is given in terms of completely monotonic functions on convex cones in Rn.
    WOS© IF 0.667WOS© AIF 0.741Scopus© SNIP 0.851
  • research article
    Computers and mathematics with applications. Kidlington : Pergamon, 2014, vol, 67, no 7., p. 1407-1420
    The development of numerical methods for the solution of partial differential equations (PDEs) with nonlocal boundary conditions is important, since such type of problems arise as mathematical models of various real-world processes. We use radial basis function (RBF) collocation technique for the solution of a multidimensional linear elliptic equation with classical Dirichlet boundary condition and nonlocal integral conditions. RBF-based meshless methods are easily implemented and efficient, especially for multidimensional problems formulated on complexly shaped domains. In this paper, properties of the method are investigated by studying two- and three-dimensional test examples with manufactured solutions. We analyze the influence of the RBF shape parameter and the distribution of the nodes on the accuracy of the method as well as the influence of nonlocal conditions on the conditioning of the collocation matrix.
    WOS© IF 1.697WOS© AIF 1.097Scopus© SNIP 1.863
  • research article
    Computers and mathematics with applications. Kidlington : Pergamon, 2012, vol, 64, no 11., p. 3485-3499
    Nonlocal conditions arise in mathematical models of various physical, chemical or biological processes. Therefore, interest in developing computational techniques for the numerical solution of partial differential equations (PDEs) with various types of nonlocal conditions has been growing fast. We construct and analyse a weighted splitting finitedifference scheme for a two-dimensional parabolic equation with nonlocal integral conditions. The main attention is paid to the stability of the method. We apply the stability analysis technique which is based on the investigation of the spectral structure of the transition matrix of a finite-difference scheme. We demonstrate that depending on the parameters of the finite-difference scheme and nonlocal conditions the proposed method can be stable or unstable. The results of numerical experiments with several test problems are also presented and they validate theoretical results.
    WOS© IF 2.069WOS© AIF 1.446Scopus© SNIP 1.654
  • research article
    Norvidas, Saulius
    Lithuanian mathematical journal. , 2010, Vol. 50, no. 4., p. 418-425
    We give a necessary and sufficient condition for a real-valued function on the real line to be the characteristic function of a probability measure. The statement is given in terms of harmonic functions and completely monotonic functions.
    WOS© IF 0.486WOS© AIF 0.735
  • research article
    Christ, Thomas
    ;
    ;
    Steuding, Jörn
    Mathematische Semesterberichte. Berlin : Springer-Verlag, 2010, vol. 57, no. 2., p. 201-229
  • research article
    Lithuanian mathematical journal. , 2005, Vol. 45, no. 3., p. 299-314
    The modern queueing theory is a powerful tool for a quantitative and qualitative analysis of communication systems, computer networks, transportation systems, and many other technical systems. The paper is designated to the analysis of queueing systems arising in the network theory and communications theory (such as the so-called multiphase queueing systems, tandem queues, or series of queueing systems). We present heavy traffic limit theorems for the full idle time in multiphase queueing systems. We prove functional limit theorems for values of the full idle time of a queueing system, which is its important probability characteristic.
  • research article
    Lietuvos matematikos rinkinys. , 2005, T. 45, Nr. 3., p. 367-386
    It is proved functional limit theorems for the full idle time of the multiphase queueing system in heavy traffic.